# SDR DALA2024030803179

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,709 hours, 8,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3035, EPSU SYS TEST FAULTING: EPSU (11WL) EXT L. MULITPLE EMERGENCY LIGHTS OUT IN MID CABIN. CORRECTIVE ACTION: REPLACED EPSU IAW A321 33-51-00 AMM. OPS CK GOOD. (LP5452224)
